# SDR DALA2024111310917

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 42,203 hours, 5,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3324 PASSENGERS AND FLIGHT ATTENDANTS NOTICE "SULFUR" SMELL IN AFT GALLEY. STRONGEST WHEN AT THE GATE AND LESS WHEN TAXING. CORRECTIVE ACTION: INSPECTED PER DELTA WORKCARD AMDS 0550-2001 AND REPLACED CABIN FILTERS. NO TROUBLE FOUND. (6474085)
